BibTeX record journals/na/GaoMZ19

download as .bib file

@article{DBLP:journals/na/GaoMZ19,
  author    = {Xinghui Gao and
               Lerong Ma and
               Hai Yun Zhou},
  title     = {Three kinds of hybrid algorithms and their numerical realizations
               for a finite family of quasi-asymptotically pseudocontractive mappings},
  journal   = {Numerical Algorithms},
  volume    = {80},
  number    = {3},
  pages     = {1015--1035},
  year      = {2019},
  url       = {https://doi.org/10.1007/s11075-018-0515-1},
  doi       = {10.1007/s11075-018-0515-1},
  timestamp = {Mon, 25 Mar 2019 17:55:29 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/na/GaoMZ19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics